# SDR EE4Y090270

- Difficulty date: September 14, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 50,465 hours, 36,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597535
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, STA 332 FWD CARGO COMPARTMENT, FLOOR SUPPORT PN 5936597-535 FLANGE CRACKED.
